# SDR NW6A0071001

- Difficulty date: October 6, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 4,118 hours, 2,936 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD EMERGENCY LIGHT INOP, REPLACED BULB.
